Alert archive / Arkansas / Tornado Warnings in 2006

Tornado Warning 67, NWS Little Rock, AR

November 15, 2006Drew County, Arkansas

NWS Little Rock, AR issued this tornado warning at Nov 15, 2006, 5:26 AM CST for Drew County, Arkansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 15, 2006, 5:26 AM CST (11:26 UTC)
Expired
Nov 15, 2006, 5:45 AM CST
In force
19 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

County Drew County, AR

The radar

The Little Rock radar (KLZK), 167 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 9:20 PM CSTTornado Watch PDSSPC9 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 11.4 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2006-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2006-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 327 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
327 m²/s²
0-3 km storm-relative helicity
378 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 151126
TORLZK
ARC043-151145-
/O.NEW.KLZK.TO.W.0067.061115T1126Z-061115T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
526 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN DREW COUNTY IN SOUTHEAST ARKANSAS

* UNTIL 545 AM CST

* AT 522 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES WEST OF
  JEROME...OR ABOUT 13 MILES SOUTHWEST OF DERMOTT...MOVING NORTHEAST
  AT 45 MPH.

* THE TORNADO WILL BE NEAR...
  JEROME AROUND 530 AM CST...

&&

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 AM CST WEDNESDAY MORNING
FOR SOUTHERN ARKANSAS.

LAT...LON 3344 9170 3338 9166 3338 9144 3359 9143

$$

46

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 15, 3:17 AM CST, 2 hours 9 minutes earlier.

Area forecast discussion, Nov 15, 3:17 AM CST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 AM CST WED NOV 15 2006

.SHORT TERM...WEDNESDAY THROUGH SATURDAY
LITTLE APPRECIABLE DIFFERENCES ARE NOTED IN THE MODELS THROUGH 24
HOURS BEFORE THEY BEGIN TO DIVERGE. AFTER THAT TIME...NAM SOLUTION
BECOMES MORE AMPLIFIED THAN ITS GFS COUNTERPART AND TAKES A MORE
SOUTHERN ROUTE WITH THE UPPER LOW. ALL OTHER MODELS PREFER A MORE
NORTHERN TRACK AND THIS SOLUTION IS ALSO SUPPORTED BY THE ENSEMBLE
MEANS. GFS SOLUTION HAS BEEN THE MOST CONSISTENT WITH THIS SYSTEM
AND THE PREFERRED MODEL OF LATE AND SEE NO REASON TO DIVERGE FROM
ITS THINKING AT THIS POINT.

DYNAMIC STORM SYSTEM WILL CONTINUE TO EFFECT THE FORECAST AREA FOR
THE NEXT 24 TO 30 HOURS. SEVERE WEATHER HAS BEEN SPOTTY THIS MORNING
BUT SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT.
EVENT APPEARS TO BE EVOLVING INTO MORE OF A FLASH FLOODING EVENT AS
TROPICAL MOISTURE POOLED INTO THE AREA IN THE WARM SECTOR. SEVERAL
REPORTS OF FLASH FLOODING HAVE BEEN RECEVED AS OF THIS MORNING.

DEEP UPPER TROF OVER THE NATIONS MID SECTION WILL CONTINUE TO DIG.
UPPER LEVEL LOW CURRENTLY LOCATED IN EASTERN OKLAHOMA/WESTERN
ARKANSAS FORECAST TO RAPIDLY DEEPEN AS IT MOVES ACROSS THE FORECAST
AREA TODAY AND IS PROGGED TO BE NEAR WEST MEMPHIS BY THE END OF THE
DAY. UPPER LEVEL WINDS VERY IMPRESSIVE WITH THIS SYSTEM AND INCLUDES
A 50 KNOT PLUS LOW LEVEL JET WRAPPING AROUND THE FEATURE. LATEST
SURFACE ANALYSIS PLACES DEEPENING SURFACE LOW NEAR FORT SMITH WITH
WARM FRONT OVER THE CENTRAL PART OF THE STATE AND TRAILING COLD
FRONT EXTENDING INTO THE PINEY WOODS OF EASTERN TEXAS.

SURFACE FEATURE WILL MOVE TO NEAR THE METROPOLITAN AREA EARLY THIS
MORNING AND PRECIPITATION MAY BRIEFLY END AS MODELS HINTING AT SOME
DRY SLOTTING. AREA FILLS IN RATHER QUICKLY AS SIGNIFICANT MOISTURE
ROTATES AROUND THE CENTER OF CIRCULATION BUT PRECIPITATION SHOULD
NOT BE AS HEAVY AS WHAT HAS BEEN SEEN OVERNIHGT. COLD POOL ALOFT
ALSO SWINGS THROUGH AND TEMPERATURE PROFILES INDICATE SOME ELEVATED
HAILERS ARE LIKELY. SEVERE WEATHER THREAT SHIFTS EASTWARD THROUGH
THE DAY AS COLD FRONT QUICKLY ADVANCES.

WINDS INCREASE SIGNIFICANTLY AFTER FROPA AND WILL CONTINUE THROUGH
THE EVENING. APPEARS THE WINDS WILL FALL JUST SHORT OF TRUE WIND
ADVISORY CRITERIA BUT WILL ISSUE A LAKE WIND ADVISORY FOR THE ENTIRE
CWA. MOISTURE BEGINS TO DECREASE FROM THE SOUTHWEST LATE TONIGHT.
TEMPERATURE PROFILES SUGGEST THAT LIGHT RAIN MAY END AS LIGHT SNOW
ACROSS THE EXTREME NORTH LATE TONIGHT AND EARLY THURSDAY BUT ENOUGH
UNCERTIANTY EXISTS RIGHT NOW TO EXCLUDE ANY MENTION OF IT IN THE
GRIDS/ZONES.

ONCE THE SYSTEM MOVES THROUGH...QUIET CONDITIONS ARE EXPECTED
THROUGH THE REMAINDER OF THE PERIOD. RIDGING OVER THE CENTRAL
PLAINS FLATTENS OUT AS NEXT PACIFIC STORM SYSTEM CRASHES ON SHORE
WITH A BROAD NORTHWEST FLOW CONTINUING OVER THE AREA. WEAK TROF
PROGGED TO COME THROUGH LATE FRIDAY BUT MAIN EFFECTS WILL BE JUST A
FEW CLOUDS AND A REINFORCEMENT OF THE COOL AIR. TEMPERATURES LOOK TO
AVERAGE JUST A DEGREE OF TWO BELOW NORMAL.
&&

.LONG TERM...SATURDAY NIGHT THROUGH TUESDAY
A WEAK SHORT WAVE WILL APPROACH FROM THE WEST AT THE BEGINNING OF
THE LONG TERM. IT WILL DIVE SOUTH AND INTENSIFY ONCE IT GETS EAST OF
THE FORECAST AREA LATE SUNDAY NIGHT AND MONDAY. FLOW WILL BACK
SLOWLY MONDAY NIGHT INTO TUESDAY. THE SURFACE PATTERN WILL HAVE A
MINOR REFLECTION OF THE APPROACHING SHORT WAVE...BUT IT WILL NOT
DROP ANY SIGNIFICANT RAINFALL ON SUNDAY. DRY RIDGE WILL TAKE OVER
SUNDAY NIGHT THROUGH THE REMAINDER OF THE LONG TERM. TEMPERATURES
WILL BEGIN SLIGHTLY BELOW NORMAL...BUT THEY WILL RISE ABOVE NORMAL
BY THE END OF THE LONG TERM ON ACCOUNT OF THE DRY RIDGE.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  56  39  56  37 /  90  70  10   0
HARRISON AR       46  34  51  33 / 100  60  10   0
HOT SPRINGS AR    53  36  57  34 /  70  60   0   0
PINE BLUFF AR     56  40  56  38 /  80  70  10   0
MOUNTAIN HOME AR  48  35  52  33 / 100  70  10   0
MONTICELLO AR     56  40  57  37 /  70  70  10   0
SEARCY AR         55  39  55  37 / 100  80  20   0
MOUNT IDA AR      52  35  57  33 /  60  60   0   0
RUSSELLVILLE AR   52  35  56  32 /  90  60  10   0
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL MIDNIGHT THURSDAY FOR ARZ003-ARZ004-
ARZ005-ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-
ARZ022-ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-
ARZ037-ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-
ARZ046-ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-
ARZ063-ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

&&

SHORT TERM...56 / LONG TERM...32
Hazardous weather outlook, Nov 15, 5:00 AM CST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST WED NOV 15 2006

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN
BUREN-WHITE-WOODRUFF-YELL-
500 AM CST WED NOV 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A RAPIDLY DEEPENING AREA OF LOW PRESSURE WILL MOVE ACROSS THE STATE
TODAY AND INTO THE TENNESSEE VALLEY TONIGHT. THERE IS A CHANCE OF
ADDITIONAL SEVERE WEATHER THROUGH NOON TODAY MAINLY OVER CENTRAL AND
EASTERN SECTIONS OF THE STATE. THE PRIMARY THREATS WILL CONTINUE TO
BE DAMAGING WINDS AND LARGE HAIL.

STRONG WINDS WILL DEVELOP ON THE BACK SIDE OF THE DEPARTING STORM.
NORTHWEST WINDS OF 15 TO 25 MPH THIS MORNING WILL INCREASE TO 20 TO
30 MPH THIS AFTERNOON. WIND GUSTS MAY TOP OUT NEAR 40 MPH. THE WINDS
WILL NOT SUBSIDE UNTIL LATE THIS EVENING WHEN THE STORM PULLS WELL
OFF TO THE EAST. AS SUCH...A LAKE WIND ADVISORY IS IN EFFECT THROUGH
MIDNIGHT TONIGHT.

HEAVY RAIN INUNDATED PARTS OF CENTRAL ARKANSAS EARLIER THIS MORNING.
ANY ADDITIONAL RAINFALL COULD LEAD TO ADDITIONAL FLOODING PROBLEMS
BUT IT APPEARS THE THE THREAT FOR WIDESPREAD HEAVY RAIN WILL
DIMINISH THROUGH THE DAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

&&

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WWW.WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

56

In the hours before

Local storm report, Nov 15, 2:47 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
247 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             5 W CAMMACK VILLAGE     34.78N 92.43W
11/15/2006  E0.88 INCH       PULASKI            AR   BROADCAST MEDIA

            HAIL COVERING GROUND.

&&

58
Special weather statement, Nov 15, 3:55 AM CST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
355 AM CST WED NOV 15 2006

ARZ021-151100-
JOHNSON-
INCLUDING THE CITIES OF...CLARKSVILLE...OZONE
355 AM CST WED NOV 15 2006

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 AM CST
FOR THE FOLLOWING COUNTY...

IN WESTERN ARKANSAS

     JOHNSON

AT 350 AM CST...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
FROM NEAR OZARK...TO CASS...MOVING NORTHEAST AT 35 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING STRONG WINDS NEAR 50 MPH AS THEY
MOVE THROUGH JOHNSON COUNTY DURING THE NEXT HOUR. THE STORMS
PRODUCED A WIND GUST NEAR 50 MPH AS THEY MOVED THROUGH FORT SMITH
EARLIER.

SMALL HAIL CAN BE EXPECTED WITH THIS STORM...AS WELL AS LOCALLY
HEAVY RAINFALL. RESIDENTS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING. A SEVERE
THUNDERSTORM WARNING MAY BE ISSUED IF THE STORMS INTENSIFY.

57
Local storm report, Nov 15, 3:56 AM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     HAIL             BRINKLEY                34.88N 91.19W
11/15/2006  E0.75 INCH       MONROE             AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 15, 4:22 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
422 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     HAIL             BRINKLEY                34.88N 91.19W
11/15/2006  E0.75 INCH       MONROE             AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 15, 4:47 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
447 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     HAIL             2 NE JOPLIN             34.56N 93.43W
11/15/2006  E0.88 INCH       MONTGOMERY         AR   LAW ENFORCEMENT

0139 AM     HAIL             1 S HOT SPRINGS VILLAGE 34.66N 93.00W
11/15/2006  E0.75 INCH       GARLAND            AR   LAW ENFORCEMENT

&&

57
Local storm report, Nov 15, 4:49 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 AM CST WED NOV 15 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             CABOT                   34.97N 92.02W
11/14/2006  E0.50 INCH       LONOKE             AR   PUBLIC

0900 PM     HAIL             CABOT                   34.97N 92.02W
11/14/2006  E0.50 INCH       LONOKE             AR   PUBLIC

1125 PM     HAIL             2 S MENA                34.55N 94.24W
11/14/2006  E1.00 INCH       POLK               AR   LAW ENFORCEMENT

1135 PM     HAIL             MENA                    34.58N 94.24W
11/14/2006  E0.88 INCH       POLK               AR   EMERGENCY MNGR

            ALSO MINOR STREET FLOODING IN CITY OF MENA.

1235 AM     HAIL             2 NE JOPLIN             34.56N 93.43W
11/15/2006  E0.88 INCH       MONTGOMERY         AR   LAW ENFORCEMENT

0139 AM     HAIL             1 S HOT SPRINGS VILLAGE 34.66N 93.00W
11/15/2006  E0.75 INCH       GARLAND            AR   LAW ENFORCEMENT

0145 AM     HAIL             6 W DOWNTOWN LITTLE ROC 34.73N 92.34W
11/15/2006  E1.00 INCH       PULASKI            AR   LAW ENFORCEMENT

            NICKEL AND QUARTER SIZE HAIL AT THE INTERSECTION OF
            INTERSTATE 630 AND SHACKLEFORD ROAD.

0145 AM     HAIL             5 W CAMMACK VILLAGE     34.78N 92.43W
11/15/2006  E0.88 INCH       PULASKI            AR   BROADCAST MEDIA

            HAIL COVERING GROUND.

0220 AM     FLASH FLOOD      DOWNTOWN LITTLE ROCK    34.73N 92.23W
11/15/2006                   PULASKI            AR   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING...WITH WATER RESCUES
            CURRENTLY TO RESCUE PEOPLE FROM VEHICLES. LITTLE ROCK
            NATIONAL AIRPORT ADAMS FIELD ASOS REPORTED 1.03 INCHES IN
            20 MINUTES.

0350 AM     HAIL             BRINKLEY                34.88N 91.19W
11/15/2006  E0.75 INCH       MONROE             AR   LAW ENFORCEMENT

0405 AM     HAIL             BRINKLEY                34.88N 91.19W
11/15/2006  E0.75 INCH       MONROE             AR   LAW ENFORCEMENT

&&
THESE ARE A SUMMARY OF REPORTS RECEIVED BY THE NATIONAL WEATHER
SERVICE SINCE LAST NIGHT.

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 9:22 PM CSTSevere Thunderstorm WarningLZKMonroe28 min
Nov 14, 11:03 PM CSTSevere Thunderstorm WarningLZKPolk57 min
Nov 14, 11:19 PM CSTTornado WarningLZKPolk41 min
Nov 14, 11:43 PM CSTSevere Thunderstorm WarningLZKMontgomery32 min
Nov 14, 11:53 PM CSTTornado WarningLZKMontgomery52 min
Nov 15, 12:43 AM CSTSevere Thunderstorm WarningLZKGarland62 min
Nov 15, 1:11 AM CSTSevere Thunderstorm WarningLZKSaline49 min
Nov 15, 1:34 AM CSTSevere Thunderstorm WarningLZKPulaski56 min
Nov 15, 1:55 AM CSTSevere Thunderstorm WarningLZKGarland, Saline65 min
Nov 15, 2:01 AM CSTFlash Flood WarningLZKGarland, Montgomery, Pulaski, Saline3 hr
Nov 15, 2:47 AM CSTFlash Flood WarningLZKLonoke3 hr
Nov 15, 3:39 AM CSTSevere Thunderstorm WarningLZKMonroe, Woodruff36 min
Nov 15, 3:47 AM CSTSevere Thunderstorm WarningLZKMontgomery13 min
Nov 15, 4:00 AM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more24 hr
Nov 15, 5:03 AM CSTFlash Flood WarningLZKLonoke, Pulaski117 min
Nov 15, 5:05 AM CSTSevere Thunderstorm WarningLZKDrew40 min

Nearby

Tornado Warnings in Arkansas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.